text.skipToContent text.skipToNavigation
Shipping truck
Tylenol muscle & body 650 mg each 16 caplets#000000000000265918

$5.59

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape CAPSULE
Sub brand name N/A
U.P.C 064541308063
#NPN N/A
#DIN 02246060
Content 650.0 MG / 0.0 
Directions
- Do not take more than directed.
Adults and children 12 years and older:
- Take 2 extended release caplets every 8 hours, as required. Swallow each caplet whole with water on an empty stomach. Do not crush, chew or dissolve the caplet.
- DO NOT take more than 4000 mg (6 caplets) in 24 hours.
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day.
Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with any other drug containing ACETAMINOPHEN
- if allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have liver or kidney disease
- take the blood thinning drug warfarin
- are pregnant or breastfeeding.

STOP USE AND ASK A DOCTOR IF
- pain lasts for more than 5 days
- fever lasts for more than 3 days
- existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. IN CASE OF OVERDOSE: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken
- Child resistant package
- Store at 15 to 30°C.
- Prescribing information available to doctors and pharmacists upon request
- Not a standard dosage unit product.
- Double standard strength.
- Use only on the advice of a doctor.
Fast, long-lasting pain relief

Uses
- Temporarily relieves mild to moderate aches and pains due to muscle sprains and strains

Non-medicinal ingredients: carnauba wax, cellulose, corn starch, FD&C red no. 40, hydroxyethyl cellulose, hypromellose, magnesium stearate, microcrystalline cellulose, povidone, sodium starch glycolate, triacetin.

(Each caplet contains) Purpose
Medicinal ingredient
Acetaminophen 650 mg Pain reliever